Volume 12, Number 1 (March 2013)                   JIRSS 2013, 12(1): 113-126 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Lindqvist B H, Taraldsen G. Exact Statistical Inference for Some Parametric Nonhomogeneous Poisson Processes. JIRSS. 2013; 12 (1) :113-126
URL: http://jirss.irstat.ir/article-1-211-en.html

Abstract:   (6048 Views)
Nonhomogeneous Poisson processes (NHPPs) are often used to model recurrent events, and there is thus a need to check model fit for such models. We study the problem of obtaining exact goodness-of-fit tests for certain parametric NHPPs, using a method based on Monte Carlo simulation conditional on sufficient statistics. A closely related way of obtaining exact confidence intervals in parametric models is also briefly considered.
Full-Text [PDF 102 kb]   (2005 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2013/04/13 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society